Newsletter
Please enter your email
 
Your Recently Viewed
Top Brands at Allcures
GOODSPHERE
 
REGAINE FOR MEN
 
JUST FOR MEN
Sun Care 2012
Pain Relief
Stop Smoking
Home 
 
 Medicines  
 
  Decongestant  
 
 
ACTIFED
All Decongestant Products    
ACTIFED - Decongestant Tablets  - 12

ACTIFED

  • Description
  •  : 
  • Decongestant Tablets

  • Size
  •  : 
  • 12
Pharmacy Product
If you want to contact one of our pharmacists before you purchase this product you may do so by email or telephone.
Click here for contact details
  • Price
  •  : 
  • £2.89   £3.25
  Add ACTIFED to list
  • Share this product
Multi-Action Actifed Tablets
-Unblocks sinuses
-Dries runny noses
-Unblocks stuffy noses
-Clears catarrh

Uses
Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of colds,  flu and hayfever such as runny noses and watery eyes.


WARNING.
May cause drowsiness. If affected, do not drive or operate machinery.
Avoid alcoholic drink.

If you are pregnant of currently taking any other medicine, consult your doctor or pharmacist before taking this product. 
If symptoms persist consylt your doctor.
 
Related Health Articles For ACTIFED
Related Product Categories For ACTIFED
Medicines - Aches, Pains & Fever
Medicines - Allergies - Blocked Nose
Medicines - Coughs & Colds - Cold & Flu Treatments
Medicines - Coughs & Colds
Medicines - Coughs & Colds - Decongestants
Medicines - Allergies - Hayfever Relief
Medicines - Allergies - Runny Eyes
Medicines - Allergies - Runny Nose
Medicines - Allergies - Sneezing
Medicines - Allergies - Tablets
Related Product Conditions For ACTIFED
Customer Feedback / Reviews For ACTIFED
Existing users: please help other users by giving your opinion